# SDR REXA2016050700708

- Difficulty date: May 7, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 25,933 hours, 23,231 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, UPON SELECTING GEAR UP GEAR DISAGREE WARNING MSG ILLUMINATED.  LEFT MAIN GEAR SHOWED RED BOX & SLASHES.  FOLLOWED QRH PROCEDURE FOR MANUAL GEAR EXTENSION.  ADJUSTED LT MLG UPLOCK PROX SENSOR IAW AMM 32-61-05.  OPERATIONS CHEEKED GOOD.  SEE CONTINUATION CARD 099345 FOR WORK PERFORMED.
